MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE BENDNG TEMPLATE F/2.0MM BROAD CRESCENT PLATES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMANDIBLE BENDNG TEMPLATE F/2.0MM BROAD CRESCENT PLATES
Model Number 03.503.173
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021, the matrixmandible bending templates was found to be broken during reverse logistics audit of returned device at a third party servicer.There was no patient involvement.This report is for (1) matrixmandible bendng template f/2.0mm broad crescent plates.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the matrixmand bnd tmpl 2.0 br crescnt pl (p/n: 03.503.173, lot #: h326538) was returned and received at us cq.Upon visual inspection, the device was observed to be broken.No other issues were identified.Dimensional inspection: dimensional inspection of the relevant feature of the received device was performed at cq drawing 03_503_173 rev.E/d thickness- specification: 1 +/-0.10 mm, actual: 1 mm result: pass (caliper ca122p).Document/specification review: the following current and manufactured revision of drawings were reviewed: 2.0mm thk bending template 3x3 hole, crescent, wide matrix mandible : 03_503_173 rev.E/d no design issues or discrepancies were identified.Investigation conclusion the complaint condition was confirmed for the returned devices.No definitive root cause could be determined based on the provided information.The unintended external forces might have contributed to the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - part # 03.503.173, synthes lot # h326538, supplier lot # h326538, release to warehouse date: 09 jun 2017, supplier: (b)(4).No ncr's were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXMANDIBLE BENDNG TEMPLATE F/2.0MM BROAD CRESCENT PLATES
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12803905
Report Number2939274-2021-06651
Device Sequence Number20220743
Product Code HWT
UDI-Device Identifier10887587012360
UDI-Public10887587012360
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.173
Device Catalogue Number03.503.173
Device Lot NumberH326538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown